# SDR KCSA202506261104

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 109,791 hours, 18,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO DOOR AT APPROX BS 580 JUST AFT OF THE FWD LIFT ACTUATOR ON THE DOOR STRUCTURE THE INTERCOSTAL WEB IS CRACKED ABOUT 3" LONG
